MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G REAGENT KIT; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ABBOTT GMBH ARCHITECT HAVAB-G REAGENT KIT; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Model Number 6L27-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that a false reactive architect havab-g result was generated for a patient sample on (b)(6) 2022.The sample initially tested nonreactive at 0.03 s/co.The sample retested reactive at 1.01 s/co two days later on a different architect analyzer.The false reactive result was not reported out of the laboratory.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Trending review determined no trend for the issue for the product.Historical complaint review determined no trend in complaint activity for the lot number.Device history record review did not show any potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.The overall performance of alinity i havab-g reagents in the field was reviewed using data gathered via abbottlink from customers worldwide.Standard deviation to cutoff for the negative population and median values (for the negative population) for the complaint lot(s) are within the established limits and comparable to the historical reagent lot performance.Based on the investigation, no deficiency for lot number 24882be00 was identified.

Brand Name
ARCHITECT HAVAB-G REAGENT KIT
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15847388
Report Number3002809144-2022-00407
Device Sequence Number5202048
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113704
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model Number6L27-25
Device Catalogue Number06L27-25
Device Lot Number24882BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date11/22/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR64328; ARC I2000SR INST, 03M74-02, ISR64328
Patient SexUnknown